Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bleeding, stomach pain, urinating blood, cramps. Have Mirena. Could that be the cause?

i have a mirena and the period had fully stopped about 2 months ago i had a little bleeding more spotting really im in severe pain in my lower left side of my stomach 2 weeks i had peed blood a few times with some cramps but now it feels like a stabbing severe pain and had peed blood 2 times tonight going to te bathroom i had intercourse on july 1st and the next day i had pains in my lower stomach. could the mirena be causing this ? or do you know what the possibilities could be
Asked On : Wed, 15 Aug 2012
Answers:  0 Views:  86 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor